Beelivery - Sign In Close

Email:


Password:


Forgot your password?

Don't have an account?

Register

Or sign in with:

By registering you agree to our terms and conditions.
Beelivery - Create a new account Close
First name: Last name:

Email:

Password:

Beelivery would like to provide you with discounts, offers & news about our services by email. Please tick the box if you DO NOT wish to receive these emails. You can opt-out at any time. Please see our Privacy Statement.

Already have an account?

Sign In
By registering you agree to our terms and conditions.

Please enter your postcode to check if we deliver to your area

Sorry, we don't currently deliver to this area.

Pain Relief

Anadin Painkiller Caplets Extra 16s

Whether youre suffering from a headache, migraine or body aches and pains, Anadin Extra provides you with effective pain relief. Made with an effective triple-action formula to help fight pain, these tablets get to work in 5 minutes* and contain aspirin, paracetamol, and caffeine to provide relief from headaches, aches, and pains. Aspirin targets the source of the pain, paracetamol helps block pain signals, while caffeine helps to speed up pain relief. Use for the relief from: headaches, migraines, period pain, muscle aches and pains, rheumatic pain, fever, toothache, sore throat and feverishness. Anadin offers a wide product range which includes paracetamol, ibuprofen, and aspirin, Anadin provides tailored pain, offering a variety of effective painkillers. *based on caffeine absorption data. For pain relief. Always read the label  1. Anadin Extra for pain relief. Always read the label. 2. Anadin Extra Pain Relief Tablets provide effective pain relief. 3. These pain relief tablets get to work in just 5 minutes* (*based on caffeine absorption data) and provide relief from headaches, migraines, aches and pains. 4. Pain-relieving medication featuring a triple-action formula containing aspirin, paracetamol, and caffeine. 5. Aspirin targets the source of pain, paracetamol helps block pain signals, and caffeine helps accelerate pain relief, providing pain and headache relief. 6. Painkillers with an effective combination of pain-relieving ingredients.

Anadin Painkiller Caplets Extra 16s
£3.95
0 x

Description



Nutritional Information



Alcohol Information



Ingredients

Each Film-Coated caplet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg



Dietary Information



Manufacturer

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY



Storage

Do not store above 25°C



Disclaimer

The above details have been prepared to help you select suitable products. Products and their ingredients are liable to change. You should always read the label before consuming or using the product and never rely solely on the information presented here.
Product Name

Add to Favourites

Remove from Favourites

Add to List
Chat service is in high demand; accuracy may vary.
Tap to stop recording
Thinking...
Empty basket?
Are you sure you want to empty your basket?
Yes
No
Fees 🛈
Have an account? Sign In

How our fees work

  • Delivery Fee

    We have a minimum basket size of £15.00 and charge just £3.50 for delivery no matter the size of your order.
  • Service Fee

    This fee is £0.99 and lets us keep bringing you a fantastic service, getting your groceries to your front door in as quick as 15 minutes.
  • Small Order Fee

    For orders less than £25.00, we charge a £1.00 small order fee.
  • Long distance or time of day fee

    To help us get your order to you during night time or in more rural areas, we charge an additional fee of £.
Now - 15 to 60 mins
Choose your one hour slot
Or
  • Inspiration
  • Alcohol
  • Tobacco
  • Fresh Food
  • Bakery
  • Chilled Food
  • Drinks
  • Food Cupboard
  • Snacks
  • Frozen Food
  • Vegan & Vegetarian
  • Free From
  • Baby
  • Health & Beauty
  • Household
  • Pets
Back